# SDR USAA2012083000007

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 58,031 hours, 38,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354424
- Part serial: 0578
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AIRCRAFT AFT LEFT DOOR (2L) EMERGENCY ESCAPE SLIDE GIRT BAR WILL NOT ENGAGE FLOOR ATTACHMENT CLIPS FOR ARMING SLIDE.  MAINTENANCE REPOSITIONED SLIDE IN SLIDE COVER TO ALLOW GIRT BAR TO ATTACH TO FLOOR, REF AMM 26-61-00.  OPS CHECK GOOD.
